# SDR 95ZZZW602

- Difficulty date: March 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93107
- Make and model: Boeing 747131
- Aircraft serial: 19673
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 675.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCO - DURING PERIODIC SERVICE CHECK, FOUND A NINE INCH CRACK IN RIGHT WING FRONT WING FRONT SPAR AT FSSI 675.5.  REPAIRED CRACK PER BOEING REPAIR DRAWING 691U0103 AND TWA ARA 9122.
